View Single Post
Old 10-04-2006, 11:40 PM   #3
gav_73 gav_73 is offline
Veteran
(female)
 
Join Date: Jun 2006
Posts: 361
gav_73 HB User
Re: they've upped the meds, why am I so tearful?

jgr01, You know, with everything that you're facing all at once, it is no wonder that you are feeling the way you are. When you start to feel panicky, try taking a deep breath and do whatever you can to convince yourself that everything is going to be OK, because it is. It sounds as if your husband is coming around by suggesting moving somewhere you might feel better, even if he's wrong and you've changed your mind. We have to try to remember that they really don't understand and are just grasping at straws when trying to help us.

I, too, started having panic attacks when they uped my meds, and I had never had one before. I made my husband take me to the hospital because I literally thought I was going to die. The next night, I had another one. However, I was able to control it the second time, and haven't had one since (knock on wood). Are you afraid of your medications? Because I was. Actually, Fallen brought that to my attention, and I was able to pinpoint side effects of the meds that were triggering the panic attacks, after she did. Could that be happening to you as well? If not, you've got plenty to be anxious about without that adding to it.

Take care of yourself. You have just been diagnosed and are going through all of these scary things at once, things that could throw anyone for a loop. But you can handle it. You've been through so much in your life already. You can handle this! You really can. If it gets too scary, remember that. Tell it to yourself over and over and over until you listen. Go into your own little space and take a time out to calm down, and tell yourself that things will be alright until you feel calm enough to face it.

And you can!